# SDR AALA970525

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOP T/E CHORD OF RT HORIZONTAL CHORD ANGLE HAS AREA OF CORROSION 1 INCH TO THE RIGHT OF SECOND DOUBLER OUTBOARD. INSTALLED DOUBLER PER SRM 51-10-6 AND ESO 11697, DATED 3/3/97.  (M)
